Homology of Euclidean groups of motions made discrete and Euclidean scissors congruences

Johan L. Dupont Aarhus University, Aarhus C, Denmark Chih-Han Sah SUNY at Stony Brook, New York, NY, USA

TBD mathscidoc:1701.331730

Acta Mathematica, 164, (1), 1-27, 1989.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 257 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{johan1989homology,
  title={Homology of Euclidean groups of motions made discrete and Euclidean scissors congruences},
  author={Johan L. Dupont, and Chih-Han Sah},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203313594703439},
  booktitle={Acta Mathematica},
  volume={164},
  number={1},
  pages={1-27},
  year={1989},
}
Johan L. Dupont, and Chih-Han Sah. Homology of Euclidean groups of motions made discrete and Euclidean scissors congruences. 1989. Vol. 164. In Acta Mathematica. pp.1-27. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203313594703439.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved